American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S32) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] V. V. Bavula. Dimension, multiplicity, holonomic modules, and an analogue of the inequality of Bernstein for rings of differential operators in prime characteristic. Represent. Theory 13 (2009) 182-227. MR 2506264.
Abstract, references, and article information
View Article: PDF

[2] T. Levasseur and J. T. Stafford. Differential operators on some nilpotent orbits. Represent. Theory 3 (1999) 457-473. MR 1719509.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1